# SDR CA141114009

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,221 hours
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: MS21059L6
- Condition: Broken
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSTALLATION, A REAR INBD ENGINE MOUNT, 1 OF THE 4 ANCHOR NUT BROKE AFTER THE REQUIRED TORQUE WAS REACHED IAW AMM CHAPTER 71-20-00.
